Pacific Journal of Mathematics

Almost-periodic functions with unbounded integral.

Russell A. Johnson

Article information

Source
Pacific J. Math., Volume 87, Number 2 (1980), 347-362.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102779971

Mathematical Reviews number (MathSciNet)
MR592741

Zentralblatt MATH identifier
0447.43007

Subjects
Primary: 42A75: Classical almost periodic functions, mean periodic functions [See also 43A60]
Secondary: 28D99: None of the above, but in this section

Citation

Johnson, Russell A. Almost-periodic functions with unbounded integral. Pacific J. Math. 87 (1980), no. 2, 347--362. https://projecteuclid.org/euclid.pjm/1102779971


Export citation

References

  • [1] N. Bourbaki, Integration, Chpts. I-IV, 2nd ed., Hermann, Paris, 1965.
  • [2] N. Bourbaki, Integration, Chpt. V, 2nd ed., Hermann, Paris, 1967.
  • [3] N. Bourbaki,Integration, Chpt. VI, 1st ed., Hermann, Paris, 1959.
  • [4] N. Dunford and J. B. Pettis, Linear operations on summable functions,Trans. Amer. Math. Soc, 47 (1940), 323-392.
  • [5] R. Ellis, Lectures on Topological Dynamics,Benjamin, New York, 1969.
  • [6] A. M. Fink, Almost Periodic DifferentialEquations, Lecture Notes in Mathematics # 377, Springer-Verlag, New York, 1974.
  • [7] H. Furstenberg, Strict ergodicity and transformationsof the torus, Amer. J. Math., 83 (1961), 573-601.
  • [8] A. and C. Ionescu-Tulcea, On the existence... locally compact group, Proc. Fifth Berk. Symp. Math. Stat. and Prob., 1965, V. 2, pt. 1, 63-97.
  • [9] A. and C. Ionescu-Tulcea, Topics in the Theory of Lifting,Springer-Verlag, New York, 1969.
  • [10] R. Johnson, A measurable, non-continuous function on the 2-torus, preprint.
  • [11] R. Johnson, Disintegration of measures on compact transformationgroups, to ap- pear in Trans. Amer. Math. Soc.
  • [12] J. L. Kelley, General Topology, D. Van Nostrand Co., Princeton, 1955.
  • [13] V. V. Nemyckii and V. V. Stepanov, Qualitative Theory of DifferentialEquations, English trans., Princeton Math, series, #22, Princeton Univ. Press, Princeton, 1960.
  • [14] R. Sacker and G. Sell, Existence of dichotomies and invariantsplittingsfor linear differential systems I, J. Differential Equations, 15 (1974), 429-458.
  • [15] G. Sell, LinearDifferentialSystems,Lecture Notes, University of Minnesota, 1975.